MAUDE Adverse Event Report: INMODE LTD. EMBODYPLUS (TITE) APPLICATOR

INMODE LTD. EMBODYPLUS (TITE) APPLICATOR
Model Number AG608083A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No technical issues were identified upon device inspection.The operator used treatment settings congruent with our recommended protocol.The root cause was attributed to focal lack of coupling gel or incomplete contact due to patient moving.Additionally, the fibrotic tissue of the scar on which the electrodes were placed also contributed to the thermal damage due to inefficient dissipation of the heat in the fibrotic tissue compared to healthy skin.The clinic was reiterated on the importance of sufficient amounts of coupling gel and maintaining full contact throughout the treatment.
 
Event or Problem Description
A female patient presenting with a roundish full thickness burn of approximately 1.5cm in diameter on her lower abdomen following treatment with tite applicator.The burn is situated in the center of a pre-existing scar that vertically crosses the lower abdomen, going from the navel downwards.

Brand Name
EMBODYPLUS (TITE) APPLICATOR
Common Device Name
EMBODYPLUS (TITE) APPLICATOR
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23603788
Report Number3010511300-2025-00971
Device Sequence Number21144630
Product Code PBX
UDI-Device Identifier07290016633511
UDI-Public07290016633511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other,Notification,Patient Monitoring,Inspection
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG608083A
Device Catalogue NumberAG608083A
Device Lot Number22-03; 21-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite